# SDR DALA2019092605553

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION LEVEL 2: AFT CARGO SHEAR TIE AT STA 1219 BETWEEN S-39L TO S-39R FOUND CORROSION OUT OF LIMITS. REPLACED SHEAR TIE. (LP 1288057)
